| Model Number |
0604970 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The return of the sample is pending.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0604970.Implantable port allegedly experienced a fracture.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.
Additional Manufacturer Narrative
H.10.The lot number for the malfunction was not provided, therefore the manufacturing review could not be conducted.The device has been returned for evaluation; the investigation is confirmed for a fracture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description